# SDR AALA202107206425

- Difficulty date: July 13, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 10,529 hours, 4,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Lanyard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16A EMERGENCY WINDOW LANYARD COVER MISSING. **SUPPLEMENTAL REPORT FOR AALA202107196425: INSTALLED MISSING COVER AT 16A EMERGENCY WINDOW LANYARD PER AMM 25-21-00.** (CLOSED)
